MAUDE Adverse Event Report: MEDTRONIC MEXICO DUET®; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC MEXICO DUET®; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 46914
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system (edms).It was reported that cerebrospinal fluid (csf) leakage was noted from the stopcock connected to the edms.Increased leakage was noted when the stopcock was clamped toward the patient or toward the chamber.The doctor was notified, and the equipment was changed out.No other drainage noted.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative

Brand Name
DUET®
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key19046595
Report Number9612164-2024-01609
Device Sequence Number7308304
Product Code GWM
UDI-Device Identifier00763000624774
UDI-Public00763000624774
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K983799
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model Number46914
Device Catalogue Number46914
Device Lot Number226517897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer04/03/2024
04/12/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date04/05/2024
04/22/2024
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1163-2024
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight90 KG